# SDR AU960809

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STEP TUBE CRACKED - AIRCRAFT HAS BEEN MODIFIED IAW SB672AND AD/PA28/81
